Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transitivity and equicontinuity


Author: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 54 (1948), 982-984
DOI: https://doi.org/10.1090/S0002-9904-1948-09119-4
MathSciNet review: 0026765
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. H. Gottschalk, Almost periodicity, equi-continuity and total boundedness, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 633-636. MR 16551
  • 2. G. A. Hedlund, Sturmian minimal sets, Amer. J. Math. vol. 66 (1944) pp. 605-620. MR 10792
  • 3. C. Kuratowski, Topologie I.
  • 4. Deane Montgomery, Continuity in topological groups. Bull. Amer. Math. Soc. vol. 42 (1936) pp. 879-882.
  • 5. G. D. Birkhoff, Some unsolved problems of theoretical dynamics, Science vol. 94 (1941) pp. 598-600. MR 6260


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09119-4

American Mathematical Society